Osteoporosis Community
Problem with actonel
About This Community:

Osteoporosis is a condition of low bone density that can progress silently over a long period of time leading to an increased risk of fracturing of bones. Discuss topics including osteopenia, the effects of menopause, low density prevention, symptoms, treatments, and how to deal with fractures.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
Blank Blank

Problem with actonel

I took my first monthly 150 mg dose of actonel exactly like the instructions said.  By late that night I started with muscle aches, headache , and a fever.  It lasted the whole next day.  The second day I was completely better as if nothing ever happened.  Is this considered a serious reaction?  I would like to take it again next month, but am unsure if I should.  Thanks

1711789_tn?1361311607
Hi there!

Though not particularly a serious reaction, I would suggest consulting your treating doctor for a review before taking the next dose to rule out possible complications.
Hope this is helpful.

Take care!
Blank
Post a Comment
To
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Osteoporosis Community Resources
RSS Expert Activity
242532_tn?1269553979
Blank
How to Silence Your Inner Critic an...
9 hrs ago by Roger Gould, M.D.Blank
242532_tn?1269553979
Blank
Emotional Eaters: How to Silence Yo...
Mar 26 by Roger Gould, M.D.Blank
1344197_tn?1392822771
Blank
Vaginal vs. Laparoscopic Hysterecto...
Feb 19 by J. Kyle Mathews, MD, DVMBlank
Top Pain Answerers
Avatar_f_tn
Blank
silverfox67
Clifton, AZ